# SDR JJBA20231011011

- Difficulty date: October 4, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 37,030 hours, 25,367 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1 T-ANGLE AT FRAME 65 TO LOWER BEAM OF CARGO DOOR SURROUND STRUCTURE CORRODED. RF1, T-ANGLE AT FRAME 65 TO LOWER BEAM OF CARGO DOOR SURROUND STRUCTURE REPLACED
